What causes headache, itchiness throughout the body, dizziness and body pain?
Could be an allergic reaction to Ibuprofen in Advil, seek medical care.
Hello and welcome to healthcaremagic.com
I have read your question carefully and understand your concern.
From your description it is clear that you developed the rashes and possibly fainted following the intake of 2 tablets/caplets of Advil which contains Ibuprofen.
There is a clear temporal relationship between ingestion of Advil and developing the rash.
This is most likely to be an allergic reaction to Advil, it is possible that you had never had issues with Advil before, but allergic reaction can develop even after repeated use of a medicine prior without any incident.
There is also a possibility of some other allergen, but whatever the causative agent, your description is consistent with an allergic reaction, so I urge you to go to an emergency room or call an ambulance.
Allergic reactions can prove to be dangerous if not treated promptly because the reaction can cause narrowing of airways, fall in blood pressure to dangerous levels, so please call an ambulance.
Meanwhile, do not sit up and stand up.
Keep two pillows under your feet/legs.
Remove any pillows from under your head/neck.
If you have antihistamines like Benadryl or Allegra, please take one tablet right away. Inform the same at the emergency room.
Please update me once you are well.
Hope you will find this information useful. Do write back if you have additional questions.
Wishing you good health and speedy recovery.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What is the treatment for body pains and headache
- What causes leftsided body pain
- What are the causes of body pain
- Body pain causes
- Chronic body pain causes
- What causes persistent body pain
- What is the remedy for body pain with headache
- Vyvanse causes body pain
- What is the cause and treatment for body pain
- What causes constant body pain